Universidad Complutense de Madrid
E-Prints Complutense

The Positivstellensatz for definable functions on O-minimal structures

Impacto

Downloads

Downloads per month over past year



Acquistapace, Francesca and Andradas Heranz, Carlos and Broglia, Fabrizio (2002) The Positivstellensatz for definable functions on O-minimal structures. Illinois Journal of Mathematics, 46 (3). pp. 685-693. ISSN 0019-2082

[img] PDF
Restringido a Repository staff only

221kB

Official URL: https://www.projecteuclid.org/euclid.ijm/1258130979



Abstract

In this note we prove two Positivstellensatze for definable functions of class C-r, 0 less than or equal to r < &INFIN;, in any o-minimal structure S expanding a real closed field R. Namely, we characterize the definable functions that are nonnegative (resp. strictly positive) on basic definable sets of the form F = {f(1) &GE; 0,...,f(k) &GE; 0}.


Item Type:Article
Uncontrolled Keywords:Positivstellensatz; definable functions; o-minimal structure; real closed field
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:14764
Deposited On:17 Apr 2012 11:48
Last Modified:02 Aug 2018 08:04

Origin of downloads

Repository Staff Only: item control page